Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 11, 2011, 7:51 PM EDT for Greene County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 7:51 PM EDT (23:51 UTC)
- Expired
- Jun 11, 2011, 8:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
County Greene County, GA
The radar
The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 636 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779
WWUS82 KFFC 112351
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SAT JUN 11 2011
GAZ050-120015-
751 PM EDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GREENE COUNTY UNTIL 815 PM EDT...
AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIBERTY...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GREENE
COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LIBERTY...REYNOLDS PLANTATION...VEAZEY...WHITE PLAINS AND
SILOAM.
&&
LAT...LON 3347 8301 3337 8314 3336 8317 3339 8319
3339 8321 3351 8326 3356 8303 3348 8300
TIME...MOT...LOC 2351Z 252DEG 3KT 3346 8312
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 11, 7:25 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 11, 7:25 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 725 PM EDT SAT JUN 11 2011 .PREV DISCUSSION... /ISSUED 401 PM EDT SAT JUN 11 2011/ SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT RADAR LOOP SHOWS SCATTERED STORMS ACROSS NORTH AND PORTIONS OF CENTRAL GEORGIA MOVING SLOWLY SOUTH THROUGH THE STATE. THESE STORMS ARE EXPECTED TO CONTINUE THROUGH TONIGHT AND SHOULD DISSIPATE BY MIDNIGHT. THESE STORMS HAVE BEEN FIRING ALONG AND OLD BOUNDARY DRAPED NE TO SW ACROSS THE STATE...WHICH WILL MOVE SLOWLY SOUTHWARD THROUGH MONDAY. BEGINNING TOMORROW THE MAIN RIDGE AXIS WILL MOVE A BIT WESTWARD ALLOWING UPPER LEVEL NORTHERLY FLOW TO BEGIN MOVING IN. AT THE SURFACE A WEAK TROUGH OF LOW PRESSURE MOVES ACROSS THE STATE WHICH WILL INCREASE MOISTURE AND CONVERGENCE. THIS TROUGH BRINGS THE MAIN COLD FRONT ACROSS THE UPPER MS RIVER VALLEY THROUGH GA MON BRINGING IN DRIER AND COOLER AIR FOR THE BEGINNING OF NEXT WEEK. AS FOR THE SHORT TERM...EXPECT SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WITH ISOLATED SEVERE STORMS THROUGH MONDAY. ANY STORMS THAT DO REACH SEVERE LEVELS WILL BE BECAUSE OF QUARTER SIZE HAIL AND STRONG WINDS. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE SO NO TORNADOES EXPECTED. LONG TERM /TUESDAY THROUGH SATURDAY/... UPPER LEVEL NORTHERLY FLOW CONTINUES INTO THE LONG TERM. THERE ARE A FEW SHORTWAVES THAT MOVE SOUTHEASTWARD IN THE NORTHERLY FLOW BUT IT LOOKS LIKE THEY WILL MOVE ALONG THE EASTERN SECTIONS OF THE STATE AND INTO THE CAROLINAS. BY TUE A CLOSED LOW DEVELOPS OVER THE CENTRAL PLAINS AND MOVES EASTWARD TO THE MID ATLANTIC STATES BY THU NIGHT/FRI MORNING. THIS LOW PULLS ALL THE BEST MOISTURE WITH IT AND GA ENDS UP IN A DRY SLOT BEHIND THE LOW BY THU/FRI. FOR NOW WILL CONTINUE WITH LOW CHANCE TO ISOLATED POPS FOR THE EXTENDED. WITH THE NORTHERLY FLOW TEMPS WILL ALSO BE A LITTLE COOLER. STILL LOOKING AT TEMPS IN THE 90S ACROSS CENTRAL GA BUT N GA SHOULD SEE SOME 80S. && .AVIATION... 00Z UPDATE... THUNDERSTORMS WILL DIMINISH THROUGH THE EVENING WITH VFR CLOUD CONDITIONS AND SOME AREAS OF MVFR VSBYS DUE TO FOG AND HAZE. SURFACE WINDS BECOMING LIGHT AND VARIABLE OR CALM EXCEPT FOR GUSTY WINDS NEAR THUNDERSTORMS. GENERALLY EXPECTING THE WIND DIRECTION TO STAY ON THE WEST SIDE FOR ATL BUT BECOMING LIGHT AND VARIABLE DURING THE NIGHT. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE FOR VFR CLOUD CONDITIONS AND WIND SPEEDS. MEDIUM CONFIDENCE FOR LATE NIGHT/EARLY MORNING VSBYS. LOW CONFIDENCE FOR WIND DIRECTION LATER TONIGHT. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 95 68 97 / 30 30 20 5 ATLANTA 71 94 73 94 / 30 30 20 5 BLAIRSVILLE 61 89 61 88 / 40 40 20 5 CARTERSVILLE 63 95 64 95 / 40 40 20 5 COLUMBUS 70 96 73 97 / 30 30 20 5 GAINESVILLE 69 93 70 93 / 40 40 20 5 MACON 66 95 69 97 / 20 30 20 5 ROME 65 96 66 96 / 40 40 20 5 PEACHTREE CITY 64 93 65 95 / 30 30 20 5 VIDALIA 68 94 72 98 / 5 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 33
Hazardous weather outlook, Jun 11, 10:39 AM EDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1039 AM EDT SAT JUN 11 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121445- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1039 AM EDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. A FEW SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS NORTH GEORGIA. .SYNOPSIS... A WEAK SURFACE TROUGH LINGERED ACROSS NORTH GEORGIA. MEANWHILE...WEAK HIGH PRESSURE ALOFT REMAINED OVER THE AREA BETWEEN A LOW PRESSURE TROUGH LOCATED ACROSS THE EASTERN GULF AND A SERIES OF WEAK DISTURBANCES MOVING ACROSS THE OHIO AND TENNESSEE VALLEY REGION. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...PRODUCING STRONG WIND GUSTS AND QUARTER-SIZED HAIL. HEAVY RAIN CAN ALSO BE EXPECTED WITH THE SLOW MOVING OR NEARLY STATIONARY STORMS. THUNDERSTORMS ARE EXPECTED TO BE MOST NUMEROUS NORTHWEST OF A COLUMBUS...TO MACON...TO WARRENTON LINE BETWEEN 2 PM AND MIDNIGHT EDT. .DISCUSSION... A WEAK AND DIFFUSE UPPER-LEVEL PATTERN REMAINED IN PLACE ACROSS THE REGION AS THE AREA REMAINS UNDER THE INFLUENCE OF HIGH PRESSURE ALOFT. HIGH TEMPERATURES ONCE AGAIN IN THE 90S WITH DEWPOINTS IN THE MID 60S WILL LEAD TO A MODERATELY UNSTABLE ATMOSPHERE BY AFTERNOON...WITH AFTERNOON CAPES IN THE 2000-3000 RANGE ACROSS NORTH GEORGIA. A SLIGHTLY MORE STABLE ATMOSPHERE WILL BE PRESENT ACROSS PORTIONS OF EAST CENTRAL GEORGIA. A WEAK SURFACE TROUGH LINGERING ACROSS NORTH GEORGIA WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT BY AFTERNOON. THUNDERSTORM OUTFLOW BOUNDARIES AND A SEA-BREEZE MOVING NORTHWEST FROM SOUTHEAST GEORGIA...ALONG WITH THE AMBIENT HOT AIR MASS...WILL ALLOW FOR THUNDERSTORMS TO CONTINUE WELL INTO THE EVENING SATURDAY AND POTENTIALLY EVEN INTO THE EARLY MORNING HOURS SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 11, 5:12 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 512 PM EDT SAT JUN 11 2011 GAZ020-112145- 512 PM EDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN BARTOW COUNTY UNTIL 545 PM EDT... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CASSVILLE...MOVING SOUTH AT 5 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BARTOW COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KINGSTON...CASSVILLE...WHITE...PINE LOG...EMERSON...RED TOP MOUNTAIN STATE PARK...CARTERSVILLE AND EUHARLEE. && LAT...LON 3413 8468 3410 8499 3435 8496 3438 8470 TIME...MOT...LOC 2112Z 351DEG 5KT 3424 8484
Special weather statement, Jun 11, 5:35 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SAT JUN 11 2011
GAZ016-112200-
535 PM EDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITE COUNTY UNTIL 600 PM EDT...
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MOSSY CREEK THE THUNDERSTORM WAS NEARLY
STATIONARY.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE
COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LEAF...MOSSY CREEK...QUALATCHEE LAKE...SAUTEE AND CLEVELAND.
&&
LAT...LON 3468 8363 3465 8365 3463 8363 3460 8364
3454 8361 3450 8366 3450 8376 3452 8378
3451 8382 3465 8383 3470 8364
TIME...MOT...LOC 2135Z 013DEG 2KT 3451 8368Special weather statement, Jun 11, 6:52 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 652 PM EDT SAT JUN 11 2011 GAZ025-027-035>037-112315- 652 PM EDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS AND FREQUENTLY CLOUD TO GROUND LIGHTNING IN OCONEE...MADISON... BARROW...CLARKE AND JACKSON COUNTIES UNTIL 715 PM EDT... AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BEAR CREEK RESERVOIR...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS OCONEE... MADISON...BARROW...CLARKE AND JACKSON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CENTER... STATHAM...BEAR CREEK RESERVOIR...ARCADE...NICHOLSON...APPLE VALLEY... JEFFERSON...PEACH STATE SPEEDWAY...WESTGATE PARK...BOGART...SANDY CREEK RECREATION AREA...JAMES HOLLAND YOUTH SPORTS COMPLEX...OCONEE HEIGHTS...BEECHWOOD HILLS AND STATE BOTANICAL GARDEN OF GEORGIA. && LAT...LON 3390 8337 3389 8362 3418 8358 3418 8339 TIME...MOT...LOC 2250Z 325DEG 5KT 3399 8349
Special weather statement, Jun 11, 7:19 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 719 PM EDT SAT JUN 11 2011 GAZ025-027-036-038-120000- 719 PM EDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN OGLETHORPE...MADISON...CLARKE AND JACKSON COUNTIES UNTIL 800 PM EDT... AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANFORD...MOVING SOUTHEAST AT 20 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS OGLETHORPE...MADISON...CLARKE AND JACKSON COUNTIES...INCLUDING AREAS AROUND SANFORD...CENTER...JAMES HOLLAND YOUTH SPORTS COMPLEX...WESTGATE PARK...SANDY CREEK RECREATION AREA... OCONEE HEIGHTS...ILA...NICHOLSON...NEESE...BARRETTS MILL... DANIELSVILLE...ATHENS...DIAMOND HILL...HULL AND WINTERVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3404 8298 3383 8325 3404 8355 3422 8335 TIME...MOT...LOC 2319Z 312DEG 17KT 3408 8333
Local storm report, Jun 11, 7:40 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL 4 N UNION CITY 33.64N 84.56W
06/11/2011 E0.75 INCH FULTON GA PUBLIC
DIME SIZED HAIL REPORTED BY THE PUBLIC.
0319 PM HAIL 4 S BOWDON 33.48N 85.25W
06/11/2011 E0.75 INCH CARROLL GA EMERGENCY MNGR
0343 PM TSTM WND DMG 4 W CENTRALHATCHEE 33.37N 85.17W
06/11/2011 HEARD GA COUNTY OFFICIAL
HEARD COUNTY 911 RELAYED A REPORT OF TWO TREES DOWN WEST
OF CENTRALHATCHEE.
0351 PM HAIL ROCKY FACE 34.80N 85.03W
06/11/2011 E0.75 INCH WHITFIELD GA EMERGENCY MNGR
0410 PM HAIL 3 ESE CENTRALHATCHEE 33.35N 85.06W
06/11/2011 E1.00 INCH HEARD GA COUNTY OFFICIAL
HEARD COUNTY 911 RELAYED A REPORT OF QUARTER SIZED HAIL
AND TREES DOWN COUNTYWIDE.
&&
AGIBBSSpecial weather statement, Jun 11, 7:51 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT SAT JUN 11 2011
GAZ050-120015-
751 PM EDT SAT JUN 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GREENE COUNTY UNTIL 815 PM EDT...
AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIBERTY...MOVING EAST AT 5 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS GREENE
COUNTY THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE LIBERTY...REYNOLDS PLANTATION...VEAZEY...WHITE PLAINS AND
SILOAM.
&&
LAT...LON 3347 8301 3337 8314 3336 8317 3339 8319
3339 8321 3351 8326 3356 8303 3348 8300
TIME...MOT...LOC 2351Z 252DEG 3KT 3346 8312The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 10:36 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 24 min |
| Jun 10, 10:59 PM EDT | Special Weather Statement | FFC | Meriwether, Troup | 31 min |
| Jun 11, 12:16 AM EDT | Special Weather Statement | FFC | Harris | 44 min |
| Jun 11, 2:04 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 26 min |
| Jun 11, 3:02 AM EDT | Special Weather Statement | FFC | Hall | 43 min |
| Jun 11, 1:39 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jun 11, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 19 min |
| Jun 11, 2:36 PM EDT | Special Weather Statement | FFC | Dade | 39 min |
| Jun 11, 2:37 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 23 min |
| Jun 11, 2:41 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 11, 2:43 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jun 11, 2:53 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer | 37 min |
| Jun 11, 2:56 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 11, 3:07 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 38 min |
| Jun 11, 3:17 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 28 min |
| Jun 11, 3:21 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| Jun 11, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| Jun 11, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Jun 11, 3:54 PM EDT | Special Weather Statement | FFC | Gordon | 51 min |
| Jun 11, 4:22 PM EDT | Special Weather Statement | FFC | Troup | 38 min |
| Jun 11, 5:12 PM EDT | Special Weather Statement | FFC | Bartow | 33 min |
| Jun 11, 5:35 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 11, 6:52 PM EDT | Special Weather Statement | FFC | Jackson | 23 min |
| Jun 11, 7:19 PM EDT | Special Weather Statement | FFC | Clarke, Madison | 41 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.